Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lewisbowman

Stopping Accutane After One Week

Recommended Posts

I am 85kg and on 40mg daily.

i am stopping accutane after 8 days of use, ive had an initial breakout and my acne was only mild before, its now coming out! how long will the dry lips and skin take to subside and the breakout to also?

im using topical epi duo just want to know how long this will take seeing as ive only been on 40mg for 8 days

thanks

x

Share this post


Link to post
Share on other sites

Don't stop! The initial breakout is just how the Accutane works; it's clearing out your pores. I was completely clear by the end of my first month, but it's different for everyone. Stick with it!

Share this post


Link to post
Share on other sites

my acne was really mind and i've been reading around and i think im best to stick with the epi duo itself for the time being! im going on a trip around europe for 2 weeks on monday and i dont want the extra baggage of dryness and not being able to drink!

how long until im back to normal from now?!

i've spoken to my derm and will probably start later in the year when im comfortable my topical treatment wont work.

thanks for the reply!

Share this post


Link to post
Share on other sites

DO NOT STOP. The dryness is a small price to pay to clear your skin ! I have been on accutane for 13 days and the first like ten days I kept breaking out but it's calmed down now !! It's what is ment to happen , whatever is coming out on your skin now is a good thing because it means the accutane is working ! Would you rather get this over with now or deal with it again next time , don't put this off. You can still have a couple of drinks in moderation and a good moisturiser and lip balm will get rid of the dryness

Share this post


Link to post
Share on other sites

I was on accutane for 5 months , And for the first 2 1/2 - 3 months, my skin was the worst i'd ever seen it. I'd get new huge pimples every day. Eventually it stayed like so, And i had to up my dose from 45 to 60mg. Which made my drying worse, and the pimples on my face 10x worse. However, i truly believed that after the treatment i would have clear skin, so i stayed on 60mg for 2 more months. The last month which was the best and worst.

My skin was so incredibly dry, i thought i might bleed out from sneezing. However, By the end of the last month of treatment my skin was almost completely clear of any acne whatsoever. The redness had not yet subsided however. DO NOT GIVE UP ON THIS MEDICATION. I promise you, it will get better and it will work. If you stop taking it , you will give away your best chance at regaining completely clear skin. I'm now 17 years old and i had acne since i was 11-12. I'm talking BAD. Leaving potholes in my face bad. I now have 100 percent clear skin , I'm actually pretty pasty, so my pimples show when i have them. I have NONE. And it's been 2-3 months since i've been off.

If you currently have redness on certain portions of your face, i can tell you that it will stay there for maybe 2-3 weeks after your acne has cleared. That is what happened to me, Maybe not everyone but from what i've seen it's fairly common. Your skin will repair the redness within a month of taking the drug, And will completely clear the coming months. Please continue unless you become depressed , which i find is more of a mind over matter issue on Accutane, Just because of all the people who have bad experiences, don't let that influence you. I know this may seem odd coming from a random on the internet. But periodically check for blood in your stool , because that can become a major complication as well in your bowels. Which could lead to more internal difficulties.

I also can not stress enough the importance of having blood tests taken through your treatment to make sure your tri's and liver is in check. Other than that, Your experience throughout the drug may not be super pretty, But at the end you will be incredibly happy with the clear skinned outcome .

Feel free to message me about anything related, Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×